Follow
Jean-Louis Colliot-Thélène
Jean-Louis Colliot-Thélène
directeur de recherche émérite, CNRS et Université Paris-Sud
Verified email at math.u-psud.fr - Homepage
Title
Cited by
Cited by
Year
La descente sur les variétés rationnelles, II
JL Colliot-Thélène, JJ Sansuc
Duke Mathematical Journal 54 (2), 375-492, 1987
4571987
La R-équivalence sur les tores
JL Colliot-Thélène, JJ Sansuc, R La
Ann. Sci. École Norm. Sup.(4) 10 (2), 175-229, 1977
3701977
Intersections of two quadrics and Châtelet surfaces. I.
JL Colliot-Thélène, JJ Sansuc, P Swinnerton-Dyer
Journal für die reine und angewandte Mathematik 373, 37-107, 1987
2921987
Principal homogeneous spaces under flasque tori: applications
JL Colliot-Thélène, JJ Sansuc
Journal of algebra 106 (1), 148-205, 1987
2781987
Birational invariants, purity, and the Gersten conjecture
JL Colliot-Thélène
Proceedings of Symposia in Pure Mathematics 58, 1-64, 1995
2711995
Torsion dans le groupe de Chow de codimension deux
JL Colliot-Thélène, JJ Sansuc, C Soulé
2101983
The Bloch-Ogus-Gabber theorem
JL Colliot-Thélène, RT Hoobler, B Kahn
Algebraic K-theory (Toronto, ON, 1996) 16, 31-94, 1997
1951997
Variétés stablement rationnelles non rationnelles
A Beauville, JL Colliot-Thélène, JJ Sansuc, P Swinnerton-Dyer
Annals of Mathematics 121 (2), 283-318, 1985
1941985
The Brauer–Grothendieck group
JL Colliot-Thélène, AN Skorobogatov
Springer, Cham, 2021
1922021
Variétés unirationnelles non rationnelles: au-delà de l'exemple d'Artin et Mumford
JL Colliot-Thélène, M Ojanguren
Inventiones mathematicae 97, 141-158, 1989
1891989
The rationality problem for fields of invariants under linear algebraic groups (with special regards to the Brauer group)
JL Colliot-Thélène, JJ Sansuc
Proceedings of the International Colloquium on Algebraic groups and …, 2005
1822005
Hasse principle and weak approximation for pencils of Severi-Brauer and similar varieties.
JL Colliot-Thélène, P Swinnerton-Dyer
Journal für die reine und angewandte Mathematik 453, 49-112, 1994
1551994
Cohomologie non ramifiée et conjecture de Hodge entière
JL Colliot-Thélène, C Voisin
Duke Mathematical Journal 161 (5), 735-801, 2012
1422012
Fibrés quadratiques et composantes connexes réelles
JL Colliot-Thélène, JJ Sansuc
Mathematische Annalen 244 (2), 105-134, 1979
1401979
Hypersurfaces quartiques de dimension 3 : non rationalité stable
JL Colliot-Thélène, A Pirutka
ANNALES SCIENTIFIQUES DE L'ECOLE NORMALE SUPERIEURE 49 (2), 371-397, 2016
1372016
K 2-Cohomology and the second Chow group
JL Colliot-Thélène, W Raskind
Mathematische Annalen 270, 165-199, 1985
1331985
Intersections of two quadrics and Châtelet surfaces. II.
JL Colliot-Thélène, JJ Sansuc, P Swinnerton-Dyer
Journal für die reine und angewandte Mathematik 374, 72-168, 1987
1261987
Hilbert's theorem 90 forK2, with application to the Chow groups of rational surfaces
JL Colliot-Thélène
Inventiones mathematicae 71 (1), 1-20, 1983
1261983
Diophantine approximation and Nevanlinna theory
JL Colliot-Thélène, P Swinnerton-Dyer, P Vojta, P Vojta
Arithmetic Geometry: Lectures given at the CIME Summer School held in …, 2010
1222010
Arithmetic of linear algebraic groups over 2-dimensional geometric fields
JL Colliot-Thélène, P Gille, R Parimala
Duke Mathematical Journal 121 (2), 285-342, 2004
1212004
The system can't perform the operation now. Try again later.
Articles 1–20